# SDR GLBA2013031300202

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 35,172 hours, 42,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK AT FS 107, LT SIDEWALL LONGERON AT FINGER DOUBLER AREA "M" JUNCTION WITH SIDEWALL FRAME, RADIATES UPWARD FROM A FASTENER HOLE AND TERMINATES BELOW LONGERON BEND RADIUS, .4" IN LENGTH.  REPAIRED IAW  EO 13-1900-53-026.  MAJOR REPAIR.
